# SDR AALA20161011005

- Difficulty date: October 11, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 72,957 hours, 38,296 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Obstructed
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

DURING LANDING GEAR EXTENSION THE RED NOSE LANDING GEAR LIGHT ILLUMINATED. APPROACH ABORTED AND RECEIVED VISUAL GEAR DOWN CONFIRMATION FROM TOWER. LANDED WITHOUT INCIDENT. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING IAW AMM 32-30-00. A FOREIGN OBJECT WAS FOUND BLOCKING THE NOSE LANDING GEAR SENSOR TARGET. OBJECT WAS REMOVED AND A SATISFACTORY NOSE LANDING GEAR SWING ACCOMPLISHED IAW 32-30-00. ALL CHECKS NORMAL .  AIRCRAFT WAS GROUNDED.
